# SDR USAA2013061100004

- Difficulty date: June 10, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 27,455 hours, 11,753 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED LAVATORY E SMOKE DETECTOR ALARMING - FILTER CLOGGED. MAINTENANCE REMOVED FILTER, CLEANED FILTER AND REINSTALLED FILTER. OPS CHECK IAW AMM 26-17-00-4710-001.  CHECKS GOOD.
